Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2003 (2003), Issue 2, Pages 121-128
http://dx.doi.org/10.1155/S1085337503204024

Connectivity properties for subspaces of function spaces determined by fixed points

1Departamento de Matemática, Instituto de Matemática e Estatistica, Universidade de São Paulo (IME-USP) Caixa Postal 66281, São Paulo, SP, Brazil
2Department of Mathematics and Computer Science, Loyola University, 6363 St. Charles Avenue, New Orleans, LA 70118, USA

Received 31 October 2001

Copyright © 2003 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Daciberg L. Gonçalves and Michael R. Kelly, “Connectivity properties for subspaces of function spaces determined by fixed points,” Abstract and Applied Analysis, vol. 2003, no. 2, pp. 121-128, 2003. doi:10.1155/S1085337503204024